# SDR DALA2015020701010

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 40,509 hours, 27,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 717
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP MEMBRANE CRACKED AT STA 717, LBL 49.  DAMAGED SECTION REPLACED IAW SRM 53-00-55, REP 4, FIG 219 AND DWG 9910151, REV AL & CH.
